# SDR UIEA2019012303001

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,686 hours, 19,091 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 941111
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG. FAV FAILED PNEUMATIC HEALTH CHECK OPEN AND CLOSED SWITCHES DISAGREE. ( REMOVED AND REPLACED NR 1 ENGINE FAN AIR VALVE IAW AMM 36-11-16. )
